# SDR UPS02237540

- Difficulty date: January 2, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SUPPORT BRACKET FOR LT FWD END OF NR 4 FLAP TRACK HAS PITTING CORROSION IN BORE OF HOLE.
